# SDR DALA2024101710168

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 91,549 hours, 11,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 AFT CARGO DOOR SURROUND / C59A & STR-40RH TO STR-42RH / GROUND DAMAGE. CORRECTIVE ACTION: COMPLIED WITH ERA 620921-14, REV B. (0611670)
